# SDR USAA2011053100014

- Difficulty date: May 29, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 68,254 hours, 30,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013081
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY PATH LIGHT LOOSE A/C LEFT FORWARD BULKHEAD PANEL.  REMOVED AND REPLACED LIGHT ASSEMBLY.
